# SDR SWIA201642601

- Difficulty date: August 26, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 33,911 hours, 20,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LOWER FUSELAGE FRAME SECTOR REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION.   REMOVED AND INSTALLED A NEW FRAME AT FS 349.00, STR 25R TO STR 25L IAW SRM.  PRESSURIZATION LEAK CHECK GOOD.
